ON FUNCTIONAL-EQUATIONS AND MEASURES OF INFORMATION .1.

被引:0
作者
KANNAPPAN, P [1 ]
NG, CT [1 ]
机构
[1] UNIV WATERLOO,FAC MATH,WATERLOO N2L 3G1,ONTARIO,CANADA
来源
PUBLICATIONES MATHEMATICAE-DEBRECEN | 1985年 / 32卷 / 3-4期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:243 / 249
页数:7
相关论文
共 2 条
[1]   MEASURABLE SOLUTION OF A FUNCTIONAL-EQUATION ARISING IN INFORMATION-THEORY [J].
DAROCZY, Z ;
JARAI, A .
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1979, 34 (1-2) :105-116
[2]  
Natanson I. P., 1964, THEORY FUNCTIONS REA, V1